Experimental Mathematics

Densité des points rationnels sur un groupe algébrique

Michel Waldschmidt

Abstract

Starting from a conjecture of Mazur concerning the topology of rational points on an algebraic variety, we consider the density properties of finitely generated subgroups of rational points on a commutative algebraic group over a number field. In the special case of linear algebraic groups, this problem reduces to a well known conjecture on the algebraic independence of linearly independent logarithms of algebraic numbers.

Résumé

Partant d'une conjecture de Mazur concernant la topologie des points rationnels sur une variété algébrique, nous étudions la densité des sous-groupes de type fini du groupe des points rationnels d'un groupe algébrique commutatif sur un corps de nombres. Dans le cas particulier des groupes linéaires, le problème considéré se ramène à une conjecture bien connue sur l'indépendance algébrique de logarithmes linéairement indépendants de nombres algébriques.

Article information

Source
Experiment. Math., Volume 3, Issue 4 (1994), 329-352.

Dates
First available in Project Euclid: 24 March 2003

Permanent link to this document
https://projecteuclid.org/euclid.em/1048515814

Mathematical Reviews number (MathSciNet)
MR1341724

Zentralblatt MATH identifier
0837.11040

Subjects
Primary: 11J81: Transcendence (general theory)
Secondary: 14G05: Rational points

Citation

Waldschmidt, Michel. Densité des points rationnels sur un groupe algébrique. Experiment. Math. 3 (1994), no. 4, 329--352. https://projecteuclid.org/euclid.em/1048515814


Export citation

Corrections

  • See also author's correction: Errata to: Densité des points rationnels sur un groupe algébrique. Experiment. Math. Vol. 4, iss. 3 (1995), p. 255.